# SDR AALA984162

- Difficulty date: July 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N371AA
- Make and model: Boeing 767323
- Aircraft serial: 25198
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 347
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FLOORBEAM AT STA 347 RBL 46 HAD CORROSION BLENDED BEYOND SRM LIMITS.  ALODINED THE BLENDED AREA, FABRICATED STRAP FROM 0.50301-1/2 HARD STEEL.  APPLIED TWO COATS OF PRIMER TO THE STRAP AND FLOORBEAM.  FILLED THE BLENDED AREA WITH BMS5-92 TYPE NRS 1 AND 3.  TST:  27,711.57 HOURS.  CYCLES:  4,361.  (X)
